# SDR SWAA2025072293263

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 18,721 hours, 8,672 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN AFT LAV SMELL STRONGEST ON CAPT SIDE AFT LAV DESCRIBED AS SMOKE SMELL, STRONGEST ODOR AT ROW 29.  PERFORMED INSPECT IAW AMM 05-51-56 & IFIM 21-00-00-810-830.  FOUND FOUL ODOR FROM AFT LT LAV.  PERFORMED TOILET ASSY & SURROUNDING AREA CLEANING PER SIP. AFT LT LAV PLACED ON MEL 38-30-01B. LAV NOT USED SP1B.  PERFORMED INSPECT IAW AMM 05-51-56 & IFIM 21-00-00-810-830.  FOUND FOUL ODOR FROM AFT LT LAV.  PERFORMED TOILET ASSY & SURROUNDING AREA CLEANING IAW SIP.    R/R AFT L/H TOILET ASSY AND SHROUD REF AMM 38-32-01. OPS CHECKS GOOD AT THIS TIME. NO ODORS NOTED AT THIS TIME.
